IJPAM: Volume 63, No. 2 (2010)

THE FACTORIZATION OF
MONOTONE MORPHISM IN A TOPOS

Tao Lu
School of Mathematics
Huai Bei Normal University
Huai Bei, An Hui, 235000, P.R. CHINA
e-mail: [email protected]


Abstract.In this paper, we investigate the factorization of a monotone morphism between two partially ordered objects in an arbitrary elementary topos. The factorization theorem in an arbitrary elementary topos is obtained.

Received: June 11, 2010

AMS Subject Classification: 18B25, 06A15

Key Words and Phrases: partial order object, monotone morphism, topos

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 63
Issue: 2